# SDR F3LA200200175

- Difficulty date: June 25, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 26,171 hours, 14,877 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED DENT IN AFT CARGO DOOR AT TOP OF DOOR.  CUT OUT DAMAGE PER SRM 52-00-3.  REMOVED STIFFENER PER SRM 51-30-02.  FABRICATED DOUBLER PER SRM 52-00-03.  INSTALLED REPAIR DOUBLER AND STIFFENER PER SRM 52-00-3 AND SRM 51-30-2.
